Sarcoid Like Reaction Following Adjuvant Chemotherapy of Breast Cancer
Aurelio Castrellon*, Takashi Salguero, Mark Block, Barbara Raphael, David Marshall and Ihor Pidhorecky
Memorial Healthcare System, Pembroke Pines, Florida, USA
- *Corresponding Author:
- Castrellon AB
Director of Breast Cancer Research
Memorial Healthcare System
Pembroke Pines, Florida, USA
E-mail: [email protected]
Received Date: October 17, 2016; Accepted Date: December 23, 2016; Published Date: December 29, 2016
Citation: Castrellon AB, Salguero T, Block MI, Marshall D et al. (2016) Sarcoid Like Reaction Following Adjuvant Chemotherapy of Breast Cancer. Oncol Cancer Case Rep 2:120. doi: 10.4172/2471-8556.1000120
Copyright: © 2016 Castrellon AB, et al. This is an open-access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.
The development of noncaseating granulomas in patients who do not fulfill the criteria for systemic sarcoidosis is known as sarcoid-like reaction and has been described in association with many different types of solid-organ malignancy. In this report we describe a case in which a woman with breast cancer developed sarcoid-like reaction following chemotherapy.